# SDR 9516089938

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oil Canned
- Location: Fs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND OIL CANNING IN THE FUSELAGE SKIN FS 1121 ABOVE THE RIGHT PYLON TRAILING EDGE.  REPAIRED SKIN (P/N 5912870-501), PER EA 99-102592.
